advertisement
Question
Posted by: Anon | 2009/04/16

Evra contraceptive patch &  weight gain

Dear Gynae doc

IDoes the evra contraceptive patch cause weight gain.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

Most women do not have weght gain on the patch.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Liss | 2009/04/20

Hi,

I' ve been on the Patch for 6 months and havent had any weight gain, the only side effects i got were headaches the second week i was using it. but then it went away and I' ve had no other side effects since.

It' s fabulous and easy to use!

Reply to Liss

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement